Salem’s Conditions in the Nonperiodic Case

E. R. Liflyand

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Salem’s necessary conditions for a trigonometric series to be the Fourier series of an integrable function are generalized to the nonperiodic case for functions in the Wiener algebra. Applications of the obtained result are given.

Original languageEnglish
Pages (from-to)437-442
Number of pages6
JournalMathematical Notes
Issue number3-4
StatePublished - 1 Sep 2018

Bibliographical note

Publisher Copyright:
© 2018, Pleiades Publishing, Ltd.


  • Fourier transform
  • Wiener algebra
  • discrete Hilbert transform
  • modified Hilbert transform
  • trigonometric series


Dive into the research topics of 'Salem’s Conditions in the Nonperiodic Case'. Together they form a unique fingerprint.

Cite this